# SDR UPS05544466

- Difficulty date: May 15, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: L2 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPT SIDE NR 2 WINDOW LEAKS WATER DURING RAIN.  DEFERRED PER GMM 36-11.  NO REPORTS OF PRESS PROBLEMS 2 FLT CYCLE LIMIT.  REMOVED AND REPLACED CAPT'S L2 WINDOW SEAL PER MM 56-11-53-4.  THIS CLEARS D302375.
